• 论文 • 上一篇    下一篇

二维线性双曲型方程Neumann边值问题的紧交替方向隐格式

盛秀兰1, 赵润苗2, 吴宏伟2   

  1. 1. 江苏开放大学, 南京 210036;
    2. 东南大学数学学院, 南京 210096
  • 收稿日期:2017-09-26 出版日期:2019-09-15 发布日期:2019-08-21
  • 通讯作者: 曹学年,Email:cxn@xtu.edu.cn
  • 基金资助:

    国家自然科学基金项目(11671081)和江苏开放大学“十三五”规划课题(16SSW-Y-009)资助.

盛秀兰, 赵润苗, 吴宏伟. 二维线性双曲型方程Neumann边值问题的紧交替方向隐格式[J]. 计算数学, 2019, 41(3): 266-294.

Sheng Xiulan, Zhao Runmiao, Wu Hongwei. A HIGH ORDER DIFFERENCE SCHEME FOR TWO-DIMENSIONAL LINEAR HYPERBOLIC EQUATION WITH NEUMANN BOUNDARY CONDITIONS[J]. Mathematica Numerica Sinica, 2019, 41(3): 266-294.

A HIGH ORDER DIFFERENCE SCHEME FOR TWO-DIMENSIONAL LINEAR HYPERBOLIC EQUATION WITH NEUMANN BOUNDARY CONDITIONS

Sheng Xiulan1, Zhao Runmiao2, Wu Hongwei2   

  1. 1. Jiangsu Open University, Nanjing 210036, China;
    2. School of Mathematics, Southeast University, Nanjing 210096, China
  • Received:2017-09-26 Online:2019-09-15 Published:2019-08-21
对二维Neumann边界条件的线性双曲型方程建立了紧交替方向的隐格式.利用方程和边界条件得到在空间上的三阶与五阶导数的边界值,进而在内点、边界内点和边界角点分别建立9点、6点和4点紧差分格式;通过引进新的范数和L2范数估计L范数;借助能量估计、Gronwall不等式和Schwarz不等式等技巧,详细分析了差分格式在无穷范数下关于时间和空间分别为二阶和四阶收敛性,并给出了稳定性结果;通过数值算例,验证了理论分析结果.
A high order difference scheme is established for two-dimensional linear hyperbolic equation with Neumann boundary conditions. The third and fifth derivatives of solution at the boundary can be got by using the boundary conditions and the equation, then the nine points, six points and four points compact difference schemes are respectively established at the inner points of the region, inner points and corner points of the boundary by using the finite difference method. To obtain the convergence and stability of the numerical solution in maximum norm, a new norm is introduced to estimate maximum norm. Then two priori estimates of the difference scheme are shown and convergence and stability are derived. The convergence order of the difference scheme in maximum norm is O(τ2 + h4) where tau and h are temporal and spatial step size, respectively. Some numerical examples illustrate the convergence of the high order difference schemes presented in this paper.

MR(2010)主题分类: 

()
[1] Dehghan M, Shokri A. A meshless method for numerical solution of a linear hyperbolic equation with variable coffcients in two space dimensional[J]. Numer. Methods Partial Differential Equations, 2009, 25:494-506.

[2] He Dongdong. An unconditionally stable spatial sixth-order CCD-ADI method for the two dimensionallinear telegraph equation[J]. Numer. Algorithms, 2016, 72(4):1103-1117.

[3] Mohanty R K, Jain M K. An unconditionally stable alternating direction implicit scheme for the two space dimensional linear hyperbolic equation[J]. Numer. Methods Partial Differential Equations, 2001, 17(6):684-688.

[4] Liu J, Tang K. A new unconditionally stable ADI compact scheme for the two-space dimensional linear hyperbolic equation[J]. Internat. J. Comput. Math., 2010, 87(10):2259-2267.

[5] Evans D J, Bulut H. The numerical solution of Burgers' equation by the alternating group explicit (age) method[J]. Internat. J. Comput. Math., 2003, 29(1):1289-1297.

[6] Hu Y Y, Liu H W. An unconditionally stable spline difference scheme for solving the second 2D linear hyperbolic equation[C]. Computer Modelling and Simulation International Conference, on (2010), Sanya China, 375-378.

[7] Mehdi Dehghan, Akbar Mohebbi. The combination of collocation, fnite difference, and multigrid methods for solution of the two-dimensional wave equation[J]. Numer. Methods Partial Differential Equations, 2008, 24(3):897-910.

[8] Mohanty R K. An operator splitting method for an unconditionally stable difference scheme for a linear hyperbolic equation with variable coefficients in two space dimensions[J]. Appl. Math. Comput., 2004, 152(3):799-806.

[9] Dehghan M, Ghesmati A. Solution of the second-order one-dimensional hyperbolic telegraph equation by using the dual reciprocity boundary integral equation (DRBIE) method[J]. Eng. Anal. Bound. Elem., 2010, 34(1):51-59.

[10] Pekmen B, Tezer-Sezgin M. Differential quadrature solution of hyperbolic telegraph equation[J]. J. Appl. Math., 2012, 2012, Article ID 924765, 18 pages.

[11] Ram Jiwari, Sapna Pandit, Mittal R C. A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions[J]. Appl. Math. Comput., 2012, 218(13):7279-7294.

[12] Dehghan M, Ghesmati A. Combination of meshless local weak and strong (MLWS) forms to solve the two dimensional hyperbolic telegraph equation[J]. Eng. Anal. Bound. Elem., 2010, 34(4):324-336.

[13] Heinz-Otto Kreiss, Anders Petersson N, Jacob Ystrom. Difference approximations of the Neumann problem for the second order wave equation[J]. SIAM J. Numer. Anal., 2004, 42(3):1292-1323.

[14] Appelo D, Petersson N A. A fourth-order accurate embedded boundary method for the wave equation[J]. SIAM J. Sci. Comput., 2012, 34(6):A2982-A3008.

[15] Gao Guang-Hua, Sun Zhi-Zhong. Compact difference schemes for heat equation with Neumann boundary conditions (Ⅱ)[J]. Numer. Methods Partial Differential Equations, 2013, (29):1459-1486.

[16] Sun Z Z. Compact difference schemes for heat equation with Neumann boundary conditions[J]. Numer. Methods Partial Differential Equations, 2010, 25(6):1320-1341.

[17] Zhou Y L. Application of discrete functional analysis to the fnite difference methods[M]. Interna-tional Academic Publishers, 1990, 8(1):49-65.

[18] 万正苏.带导数边界条件的线性双曲方程的一个二阶收敛格式[J].高等学校计算数学学报, 2002, 24(2):212-224.

[19] Li J, Sun Z Z, Zhao X. A three level linearized compact difference scheme for the Cahn-Hilliard equation[J]. Sci. China Math., 2012, 55(4):805-826.

[20] Liao H L, Sun Z Z. Maximum norm error bounds of ADI and compact ADI methods for solving parabolic equations[J]. Numer. Methods Partial Differential Equations, 2010, 26(1):37-60.
[1] 余妍妍, 代新杰, 肖爱国. 非自治刚性随机微分方程正则EM分裂方法的收敛性和稳定性[J]. 计算数学, 2022, 44(1): 19-33.
[2] 邵新慧, 亢重博. 基于分数阶扩散方程的离散线性代数方程组迭代方法研究[J]. 计算数学, 2022, 44(1): 107-118.
[3] 古振东. 非线性弱奇性Volterra积分方程的谱配置法[J]. 计算数学, 2021, 43(4): 426-443.
[4] 高兴华, 李宏, 刘洋. 分布阶扩散—波动方程的有限元解的误差估计[J]. 计算数学, 2021, 43(4): 493-505.
[5] 包学忠, 胡琳. 随机变延迟微分方程平衡方法的均方收敛性与稳定性[J]. 计算数学, 2021, 43(3): 301-321.
[6] 李旭, 李明翔. 连续Sylvester方程的广义正定和反Hermitian分裂迭代法及其超松弛加速[J]. 计算数学, 2021, 43(3): 354-366.
[7] 张丽丽, 任志茹. 改进的分块模方法求解对角占优线性互补问题[J]. 计算数学, 2021, 43(3): 401-412.
[8] 邱泽山, 曹学年. 带漂移的单侧正规化回火分数阶扩散方程的Crank-Nicolson拟紧格式[J]. 计算数学, 2021, 43(2): 210-226.
[9] 袁光伟. 非正交网格上满足极值原理的扩散格式[J]. 计算数学, 2021, 43(1): 1-16.
[10] 朱梦姣, 王文强. 非线性随机分数阶微分方程Euler方法的弱收敛性[J]. 计算数学, 2021, 43(1): 87-109.
[11] 李天怡, 陈芳. 求解一类分块二阶线性方程组的QHSS迭代方法[J]. 计算数学, 2021, 43(1): 110-117.
[12] 尹江华, 简金宝, 江羡珍. 凸约束非光滑方程组一个新的谱梯度投影算法[J]. 计算数学, 2020, 42(4): 457-471.
[13] 古振东, 孙丽英. 非线性第二类Volterra积分方程的Chebyshev谱配置法[J]. 计算数学, 2020, 42(4): 445-456.
[14] 尚在久, 宋丽娜. 关于辛算法稳定性的若干注记[J]. 计算数学, 2020, 42(4): 405-418.
[15] 成娟, 舒其望. 可压缩流体力学高精度拉格朗日格式及其保正性质[J]. 计算数学, 2020, 42(3): 261-278.
阅读次数
全文


摘要